Alert archive / Ohio / Areal Flood Warnings in 2011
Areal Flood Warning 49, NWS Cleveland, OH
NWS Cleveland, OH issued this areal flood warning at May 26, 2011, 11:21 AM EDT for 4 counties in Ohio. It was in force for 25 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2011, 11:21 AM EDT (15:21 UTC)
- Expired
- May 27, 2011, 12:30 PM EDT
- In force
- 25 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Crawford County, OH, Marion County, OH, Morrow County, OH, Wyandot County, OH
The radar
The Cleveland radar (KCLE), 138 km from the middle of the area, began a volume at 15:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.4 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 645 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
456
WGUS41 KCLE 261521
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1121 AM EDT THU MAY 26 2011
OHC033-101-117-175-262330-
/O.NEW.KCLE.FA.W.0049.110526T1521Z-110526T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WYANDOT OH-CRAWFORD OH-MARION OH-MORROW OH-
1121 AM EDT THU MAY 26 2011
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* FLOOD WARNING FOR...
CRAWFORD COUNTY IN NORTH CENTRAL OHIO
MARION COUNTY IN NORTH CENTRAL OHIO
MORROW COUNTY IN NORTH CENTRAL OHIO
WYANDOT COUNTY IN NORTHWEST OHIO
* UNTIL 730 PM EDT THURSDAY
* AT 1118 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED APPROACHING THUNDERSTORMS WITH HEAVY RAINFALL ACROSS
THE WARNED AREA. RAINFALL AMOUNTS UP TO A HALF AN INCH ARE POSSIBLE
WITH THIS LINE OF STORMS.
* SATURATED GROUND FROM RECENT RAINS AND LOCALIZED STANDING WATER WILL
PREVENT THIS ADDITIONAL RAINFALL FROM BEING SOAKED INTO THE GROUND. ALL
OF THIS RUNOFF COULD PUSH ALREADY SWOLLEN STREAMS...CREAKS...AND RIVERS
OUT OF BANKS. ADDITIONAL RAINFALL IS EXPECTED THROUGHOUT THE AFTERNOON
AND EVENING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BUCYRUS...
MARION...MOUNT GILEAD...SYCAMORE...UPPER SANDUSKY...CARDINGTON...
CHATFIELD...CHESTERVILLE...CRESTLINE...GALION...LA RUE...
MARSEILLES...MORRAL...NEW WASHINGTON...PROSPECT...SPARTA AND WALDO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF WILL CAUSE FLOODING OF SMALL CREEKS...STREAMS...AND
DRAINAGE DITCHES ACROSS THE WARNING AREA. IN URBAN AREAS...FLOODING
IS LIKELY ALONG POORLY DRAINED AND LOW LYING HIGHWAYS...STREETS...AND
UNDERPASSES. BE ALERT FOR FLOODED ROADS. TURN AROUND...DON'T DROWN!
&&
LAT...LON 4036 8292 4042 8293 4045 8324 4051 8326
4051 8342 4068 8342 4071 8348 4081 8349
4082 8352 4090 8352 4091 8347 4099 8346
4099 8272 4072 8273 4070 8263 4035 8265
$$3 follow-up statements
480
WGUS41 KCLE 262208
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
608 PM EDT THU MAY 26 2011
OHC033-101-117-175-270730-
/O.EXT.KCLE.FA.W.0049.000000T0000Z-110527T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WYANDOT OH-CRAWFORD OH-MARION OH-MORROW OH-
608 PM EDT THU MAY 26 2011
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS EXTENDED THE
* FLOOD WARNING FOR...
CRAWFORD COUNTY IN NORTH CENTRAL OHIO
MARION COUNTY IN NORTH CENTRAL OHIO
MORROW COUNTY IN NORTH CENTRAL OHIO
WYANDOT COUNTY IN NORTHWEST OHIO
* UNTIL 330 AM EDT FRIDAY
* AT 606 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT STRONG THUNDERSTORMS WITH HEAVY RAINFALL HAD PRODUCED UPWARDS
OF AN INCH OF RAINFALL OVER THE WARNED AREA. THIS RAIN ON ALREADY
SWOLLEN STREAMS AND SATURATED GROUND COVER WILL TRIGGER ADDITIONAL
FLOODING. MORE STORMS AND SHOWERS ARE EXPECTED THROUGH TONIGHT...WHICH
WILL COMPOUND ONGOING FLOODING IN THE AREA.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BUCYRUS...
MARION...MOUNT GILEAD...SYCAMORE...UPPER SANDUSKY...CARDINGTON...
CHATFIELD...CHESTERVILLE...CRESTLINE...GALION...LA RUE...
MARSEILLES...MORRAL...NEW WASHINGTON...PROSPECT...SPARTA AND WALDO.
LAT...LON 4036 8292 4042 8293 4045 8324 4051 8326
4051 8342 4068 8342 4071 8348 4081 8349
4082 8352 4090 8352 4091 8347 4099 8346
4099 8272 4072 8273 4070 8263 4035 8265
$$237
WGUS81 KCLE 270214
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1014 PM EDT THU MAY 26 2011
OHC033-101-117-175-270730-
/O.CON.KCLE.FA.W.0049.000000T0000Z-110527T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WYANDOT OH-CRAWFORD OH-MARION OH-MORROW OH-
1014 PM EDT THU MAY 26 2011
...FLOOD WARNING REMAINS IN EFFECT FOR MORROW...MARION AND CRAWFORD
COUNTIES IN NORTH CENTRAL OHIO...AND WYANDOT COUNTY IN NORTHWEST OHIO
UNTIL 330 AM EDT...
ONLY SCATTERED SHOWERS REMAINED ACROSS THE REGION. THIS WILL ALLOW
WATER LEVELS TO SLOWLY RECEDE AT MOST LOCATIONS. HOWEVER WITH THE
VERY WET GROUND MANY LOW LYING AREAS WILL HOLD THE WATER THROUGH
MUCH OF THE NIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF DRIVING...SLOW DOWN! BE ALERT FOR LOW
SPOTS...DIPS...AND UNDERPASSES WHICH MAY BE FLOODED. PEOPLE IN LOW
LYING AREAS ALONG CREEKS AND STREAMS SHOULD MOVE TO HIGHER GROUND TO
ESCAPE RISING WATER LEVELS.
&&
LAT...LON 4036 8292 4042 8293 4045 8324 4051 8326
4051 8342 4068 8342 4071 8348 4081 8349
4082 8352 4090 8352 4091 8347 4099 8346
4099 8272 4072 8273 4070 8263 4035 8265
$$905
WGUS41 KCLE 270720
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
320 AM EDT FRI MAY 27 2011
OHC033-101-117-175-271630-
/O.EXT.KCLE.FA.W.0049.000000T0000Z-110527T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WYANDOT OH-CRAWFORD OH-MARION OH-MORROW OH-
320 AM EDT FRI MAY 27 2011
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS EXTENDED THE
* FLOOD WARNING FOR...
CRAWFORD COUNTY IN NORTH CENTRAL OHIO
MARION COUNTY IN NORTH CENTRAL OHIO
MORROW COUNTY IN NORTH CENTRAL OHIO
WYANDOT COUNTY IN NORTHWEST OHIO
* UNTIL 1230 PM EDT
* FLOODING CONTINUES TO OCCUR WITH MANY ROAD CLOSURES BEING REPORTED
BY LOCAL LAW ENFORCEMENT AGENCIES. SOME OF THE ROADS THAT ARE
CLOSED ARE FLOODED DUE TO STREAMS BEING OUT OF THEIR BANKS. OTHER
ROADS WERE COVERED WITH STANDING WATER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. NEVER ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE. TURN AROUND...DON'T
DROWN!
&&
LAT...LON 4036 8292 4042 8293 4045 8324 4051 8326
4051 8342 4068 8342 4071 8348 4081 8349
4082 8352 4090 8352 4091 8347 4099 8346
4099 8272 4072 8273 4070 8263 4035 8265
$$
LOMBARDYWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this areal flood warning went out at May 26, 11:05 AM EDT, 16 minutes earlier.
Area forecast discussion, May 26, 11:05 AM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1105 AM EDT THU MAY 26 2011
.SYNOPSIS...
SURFACE LOW PRESSURE WILL MOVE NORTHEAST ACROSS OHIO TODAY AND
TONIGHT AND THEN DISSIPATE ON FRIDAY. A STATIONARY FRONT WILL
PERSIST ACROSS THE AREA FRIDAY NIGHT INTO SATURDAY. THE FRONT WILL
BECOME A WARM FRONT AND LIFT NORTH OF THE AREA ON SUNDAY. HIGH
PRESSURE WILL DEVELOP OVER THE SOUTHEASTERN UNITED STATES SUNDAY AND
PERSIST INTO MONDAY NIGHT.
&&
.NEAR TERM /THROUGH TONIGHT/...
HEAVY RAIN AND FLOODING ALONG WITH THE THREAT FOR SEVERE WEATHER
ARE CONCERNS FOR THE AFTERNOON. RECENT RAINS HAVE LOWERED FLASH
FLOOD HOURLY RAINFALL GUIDANCE TO ONLY 0.50 INCH. WITH MORE
CONVECTION MOVING INTO THE AREA AND CONTINUED HEATING IN THE
EASTERN THIRD. EXPECT MORE FLOODING. WE WILL ISSUE A FLOOD WATCH
THROUGH 08Z TONIGHT.
AS FOR SEVERE WEATHER FOR THE AFTERNOON EXPECT ACTIVITY TO BE
MAINLY OVER THE EASTERN HALF OF THE REGION FROM I-71 EAST WITH THE
BEST CHANCE FROM NW PA TO STARK COUNTY. SREF CALIBRATED SEVERE
PARAMETER FOR THE AFTERNOON IS NEAR 15% WHICH IS ELEVATED. DEEP
SHEAR 0-6 KM IS EXPECTED TO AROUND 50 KNOTS THIS AFTERNOON WITH
LOW LEVEL SHEAR 0-1 KM AROUND 20 KNOTS. EXPECT MORE SUPER CELLS
WHICH MAY FORM INTO BOWING SEGMENTS. HAVE LOWERED MAX TEMPERATURES FOR
THE AFTERNOON.
&&
.SHORT TERM /FRIDAY THROUGH SUNDAY NIGHT/...
LOW PRESSURE WILL MOVE NORTHEAST OF THE AREA SLOWLY AND GRADUALLY
TAKE THE PRECIPITATION WITH IT. STATIONARY FRONT WILL SET UP OVER
THE REGION AND MOVE LITTLE INTO THE EARLY PART OF THE WEEKEND. THE
FRONT EVENTUALLY DEVELOPS INTO A WARM FRONT AND LIFTS NORTH OF THE
AREA ON SUNDAY. HIGH PRESSURE WILL DEVELOP OVER THE SOUTHEASTERN
UNITED STATES AND PUSHES THE WARM FRONT NORTH.
UNFORTUNATELY...DUE TO THE CLOSE PROXIMITY OF THE FRONTAL
BOUNDARY...THERE WILL BE A SLIGHT CHANCE TO CHANCE OF SHOWERS AND
THUNDERSTORMS JUST ABOUT EACH PERIOD.
TEMPERATURES THROUGH THE PERIOD WILL COOL SLIGHTLY BUT ONCE WARM
FRONT SURGES BACK NORTH...TEMPERATURES WILL WARM BACK INTO THE 80S
BY THE WEEKEND.
&&
.LONG TERM /MONDAY THROUGH WEDNESDAY/...
LONG TERM SHAPING UP WHERE FORECAST AREA APPEARS THAT IT WILL REMAIN
IN THE WARM SECTOR THROUGH THE HOLIDAY. HOWEVER...IT APPEARS A COLD
FRONT MAY TRY TO SLIP SOUTH ACROSS THE LAKE INTO THE AREA SOME TIME
ON MONDAY BUT IS LIMITED IN MOISTURE. THE FRONT STALLS AND SURGES
BACK NORTH AS A WARM FRONT TUESDAY AND NEXT CHANCE FOR SHOWERS AND
THUNDERSTORMS APPEARS THAT IT WILL ARRIVE SOME TIME TUESDAY NIGHT
AND WEDNESDAY WITH THE NEXT COLD FRONT. AIR MASS BEHIND THE COLD
FRONT LOOKS TO BE RATHER COOL FOR THE END OF THE WEEK.
&&
.AVIATION /15Z THURSDAY THROUGH MONDAY/...
THE QUESTION IS WHEN WILL THE NEXT ROUND OF SHOWERS AND
THUNDERSTORMS REDEVELOP. CONFIDENCE WAS LOW IN THE TIMING SO JUST
WENT WITH VCTS AND THEN WENT WITH MORE THUNDERSTORMS DEVELOPING IN
THE AFTERNOON. SOME QUESTION AS TO HOW MUCH MVFR CEILINGS WILL BE
DEVELOPING AND SPREADING EAST. AT THIS TIME KEPT IT IN THE WEST.
IFR WILL BE DEVELOPING FROM THE WEST OVERNIGHT.
.OUTLOOK...NON VFR LIKELY AT TIMES FRIDAY IN SHOWERS/STORMS.
&&
.MARINE...
SPECIAL MARINE WARNINGS MAY BE NEEDED FOR LATER THIS AFTERNOON AS
MORE THUNDERSTORMS DEVELOP. SMALL CRAFT ADVISORIES ARE NOT EXPECTED
FOR THE NEXT SEVERAL DAYS. WINDS ARE EXPECTED TO BE LIGHT AND
VARIABLE THROUGH SATURDAY. SOUTHWEST FLOW DEVELOPS SATURDAY INTO
SUNDAY AND WARM AIR OVER COLD POOL WILL KEEP WINDS LIGHT AT THE
SURFACE EASTERN END OF THE LAKE. SUNDAY AFTERNOON WILL SEE WINDS
INCREASING ON THE LAKE AND LIKELY SEE SOME OF THE WIND GET DOWN TO
THE SURFACE. WAVES SHOULD NOT GET OUT OF HAND HOWEVER.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ003-006>014-017>023-
027>033-036>038-047-089.
PA...FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ001>003.
MARINE...NONE.
&&
SYNOPSIS...LOMBARDY
NEAR TERM...REL
SHORT TERM...LOMBARDY
LONG TERM...LOMBARDY
AVIATION...KIELTYKA
MARINE...LOMBARDYHazardous weather outlook, May 26, 4:38 AM EDT, 6 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 438 AM EDT THU MAY 26 2011 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-270845- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 438 AM EDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AS LOW PRESSURE MOVES NORTHEAST ACROSS THE AREA. THE MAIN THREATS COULD BE HAIL AND STRONG THUNDERSTORM WIND GUSTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. LOMBARDY
In the hours before
Local storm report, May 26, 6:57 AM EDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
657 AM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG 2 W NORWALK 41.24N 82.65W
05/25/2011 HURON OH BROADCAST MEDIA
A POSSIBLE TORNADO. A METAL BUILDING TOTALLY DESTROYED.
0100 AM TSTM WND DMG MEADVILLE 41.65N 80.15W
05/26/2011 CRAWFORD PA LAW ENFORCEMENT
SEVERAL TREES DOWN ACROSS THE COUNTY.
0150 AM TSTM WND DMG 5 E FINDLAY 41.04N 83.55W
05/26/2011 HANCOCK OH LAW ENFORCEMENT
TREE AND POWERLINES DOWN.
0150 AM TSTM WND DMG 3 E FINDLAY 41.04N 83.58W
05/26/2011 HANCOCK OH LAW ENFORCEMENT
BARN BLOWN DOWN ON STATE ROUTE 568.
0205 AM TSTM WND DMG MARION 40.58N 83.13W
05/26/2011 MARION OH PUBLIC
SOME LARGE BRANCHES DOWN.
&&
KIELTYKAThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:03 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Portage, Trumbull | 42 min |
| May 25, 8:15 PM EDT | Severe Thunderstorm Warning | CLE | Stark, Summit, Wayne | 60 min |
| May 25, 8:17 PM EDT | Areal Flood Warning | CLE | Ashtabula, Mahoning, Stark, Trumbull | 10 hr |
| May 25, 8:41 PM EDT | Areal Flood Advisory | CLE | Holmes, Knox | 5 hr |
| May 25, 8:41 PM EDT | Special Marine Warning | CLE | 79 min | |
| May 25, 8:41 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Trumbull | 49 min |
| May 25, 10:09 PM EDT | River Flood Warning | CLE | Hancock | 57 hr |
| May 25, 10:31 PM EDT | Severe Thunderstorm Warning | CLE | Knox, Morrow | 44 min |
| May 25, 10:49 PM EDT | River Flood Warning | CLE | Cuyahoga | 36 hr |
| May 25, 10:49 PM EDT | River Flood Warning | CLE | Geauga, Portage, Summit | 25 hr |
| May 25, 10:57 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Stark, Summit, Wayne | 48 min |
| May 25, 11:14 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Knox, Richland | 46 min |
| May 25, 11:44 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Stark, Summit, Trumbull | 46 min |
| May 26, 12:15 AM EDT | Areal Flood Warning | CLE | Cuyahoga, Huron, Lorain, Medina | 6 hr |
| May 26, 12:18 AM EDT | River Flood Warning | CLE | Lucas, Wood | 6 days |
| May 26, 12:18 AM EDT | River Flood Warning | CLE | Ottawa, Sandusky, Wood | 3 days |
| May 26, 12:22 AM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 23 min |
| May 26, 12:29 AM EDT | Areal Flood Warning | CLE | Geauga, Lake, Portage, Summit, Wayne | 6 hr |
| May 26, 12:37 AM EDT | River Flood Warning | CLE | Lucas, Wood | 5 days |
| May 26, 1:15 AM EDT | Areal Flood Warning | CLE | Ashland, Crawford, Marion, Morrow, Richland, Wyandot | 5 hr |
| May 26, 1:29 AM EDT | Severe Thunderstorm Warning | CLE | Hancock, Marion, Wood, Wyandot | 61 min |
| May 26, 2:11 AM EDT | Special Marine Warning | CLE | 2 hr | |
| May 26, 2:51 AM EDT | Severe Thunderstorm Warning | CLE | Ashland, Erie, Huron, Lorain, Medina, Richland and 1 more | 54 min |
| May 26, 3:31 AM EDT | Special Marine Warning | CLE | 119 min | |
| May 26, 3:58 AM EDT | River Flood Warning | CLE | Hancock | 26 hr |
| May 26, 5:28 AM EDT | River Flood Warning | CLE | Trumbull | 43 hr |
| May 26, 6:32 AM EDT | Areal Flood Advisory | CLE | Sandusky, Seneca | 6 hr |
| May 26, 6:36 AM EDT | Areal Flood Advisory | CLE | Morrow | 6 hr |
| May 26, 6:50 AM EDT | Areal Flood Advisory | CLE | Ashland, Medina, Portage, Summit | 6 hr |
| May 26, 7:29 AM EDT | Areal Flood Advisory | CLE | Hancock, Wood, Wyandot | 5 hr |
| May 26, 8:33 AM EDT | River Flood Warning | CLE | Trumbull | 39 hr |
| May 26, 8:46 AM EDT | Areal Flood Warning | CLE | Ashland, Holmes, Knox, Richland | 8 hr |
| May 26, 8:57 AM EDT | River Flood Warning | CLE | Erie, Huron | 10 hr |
| May 26, 10:06 AM EDT | River Flood Warning | CLE | Lorain | 46 hr |
| May 26, 10:20 AM EDT | River Flood Warning | CLE | Seneca | 32 hr |
| May 26, 10:21 AM EDT | River Flood Warning | CLE | Marion | 44 hr |
| May 26, 10:21 AM EDT | River Flood Warning | CLE | Marion | 4 days |
| May 26, 11:02 AM EDT | Flood Watch | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 11 hr |
| May 26, 12:47 PM EDT | Areal Flood Warning | CLE | Ottawa, Wood | 24 hr |
| May 26, 1:35 PM EDT | Areal Flood Advisory | CLE | Lucas | 5 hr |
| May 26, 3:05 PM EDT | Areal Flood Warning | CLE | Medina, Summit, Wayne | 7 hr |
| May 26, 3:38 PM EDT | Areal Flood Warning | CLE | Ashtabula, Geauga, Lake | 6 hr |
| May 26, 3:54 PM EDT | Special Marine Warning | CLE | 111 min | |
| May 26, 4:26 PM EDT | Areal Flood Warning | CLE | Ashland, Holmes, Knox, Richland | 17 hr |
| May 26, 4:39 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 66 min |
| May 26, 4:43 PM EDT | Areal Flood Warning | CLE | Hancock, Sandusky, Seneca | 7 hr |
| May 26, 5:00 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Knox, Morrow, Richland | 45 min |
| May 26, 5:08 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Summit, Wayne | 40 min |
| May 26, 5:12 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Lake | 26 min |
| May 26, 5:26 PM EDT | River Flood Warning | CLE | Mahoning | 29 hr |
| May 26, 5:30 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Richland, Wayne | 45 min |
| May 26, 5:31 PM EDT | Special Marine Warning | CLE | 119 min | |
| May 26, 5:48 PM EDT | Areal Flood Warning | CLE | Cuyahoga, Erie, Huron, Lorain | 7 hr |
| May 26, 6:03 PM EDT | Severe Thunderstorm Warning | CLE | Geauga | 34 min |
| May 26, 6:30 PM EDT | Flash Flood Warning | CLE | Lorain | 5 hr |
| May 26, 6:49 PM EDT | Areal Flood Advisory | CLE | Lucas | 5 hr |
Nearby
Areal Flood Warnings in Ohio, 2011Every areal flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.